# SDR SWAA2021122052385

- Difficulty date: December 10, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage Tail
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXTERNAL SKIN HAS A CRACKED AT BS 1156+7.5 AND 2 0'CLOCK POSITION. FOUND DAMAGE TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-80-70-1A-1 PAR 4.B (4).  PERMANENT REPAIR ACCOMPLISHED IAW SRM 51-70-05-2R-2 AS DIRECTED PER SRM 53-80-70-2R-1 PAR 4.B (1) AND TABLE 201.
